Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
Home   Our Catalog   Allergy, Sinus & Asthma   Allergy Medicine

GoodSense Aller-Ease Fexofenadine Hydrochloride Tablets, 180 mg, 120 Count


GoodSense Aller-Ease Fexofenadine Hydrochloride Tablets, 180 mg, 120 Count by Good Sense at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Allergy Relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compare to active ingredient in Allegra Allergy. See product images


Product Description

Allergy Relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compare to active ingredient in Allegra Allergy. See product images above for full product details.

Features & Highlights

  • Compare to active ingredient in Allegra Allergy
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • Non-Drowsy
  • Indoor & Outdoor Allergies
  • Original Prescription Strength

Additional Information

Manufacturer:Good Sense
Brand:Good Sense
Publisher:Good Sense
Studio:Good Sense
UPC:301130571768
EAN:0301130571768
Item Size:2.25 x 4.5 x 4.5 inches
Package Weight:0.25 pounds
Package Size:2.3 x 2.3 x 2.3 inches

GoodSense Aller-Ease Fexofenadine Hydrochloride Tablets, 180 mg, 120 Count by Good Sense

Buy Now:
GoodSense Aller-Ease Fexofenadine Hydrochloride Tablets, 180 mg, 120 Count

Brand: Good Sense
4.1 out of 5 stars with 59 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$109.98


Quantity:  

 


View More In Allergy Medicine.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Good Sense, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Children's Claritin 24 Hour Non-Drowsy Allergy Grape Chewable Tablet, 5 mg, 30 Count - Pack of 3
By Claritin C
mpn: 11052017, ean: 0656554117451,
Children's Claritin Chewable Tablets, in grape flavor, provides effective, 24-hour allergy relief of your child's allergy symptoms, like sneezing, runny nose, and itchy, watery eyes. Antihistamine. For children ages 2+. Each tablet contains 5mg of ...

Chlor-Trimeton Allergy 4hr Tablet, 24-count Boxes (Pack of 3)
By Chlor-Trimeton
mpn: 80108, ean: 0300850080017,
Chlor-Trimeton Allergy 4hr provides longer lasting allergy relief and less drowsiness than Benadryl. It provides 12-hour relief from itchy, watery eyes, sneezing, runny nose and itchy throat.Pack of three, 24-count per unit (total of 72 counts). Prov...

Nasacort Allergy 24hr, 2Pack (3 Bottles, 120 Sprays Each) Mk#$TDH
By Nasacort
ean: 0707089678266,
120 sprays multi-symptom nasal allergy spray25 HR Relief. Scent-free. Alcohol-free. No harsh taste. ...

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic, 600 Count (5 Pack)
By Kirkland Signature
ean: 0096619260669,
Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat.Relief from sneezing and running nose. Itching, Watery Eyes. Hay Fever symptoms. Itching of Nose or throat.. ...

Claritin RediTabs 24 Hour Allergy, Non-Drowsy, Loratadine Orally Disintegrating Tablets , Special 3 Pack (180 Count )
By Claritin

Rainbow Light Allergy Rescue Food-Based Dietary Supplement Tablets, 60 Count Bottle
By Rainbow Light
mpn: 11013, ean: 0021888110131,
Food based. Therapeutic quercetin, non-drowsy, stimulant free. Defends against the allergic response and eases common allergy symptoms.Therpeutic Quercetin. Non-Drowsy. Stimulant-Free. ...

Allegra Adult 24 Hour Allergy Tablets, 180Mg, LimitedD Familly SizeE OF 270 ct. totall
By Allegra
mpn: AA70T, ean: 0680709211817,
Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.180 mg of Fexofenadine HCI. 24 Hour relief of Nasal Congestion, Sneezing, Run...

Scroll to Top


Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.